# SDR SWAA2021091716072

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR PANEL 241AF UPPER SURFACE LAYERS DELAMINATED ; / [01] PERFORMED VISUAL INSPECTION AND TAP-TEST AT FLOOR PANEL#241AF FOUND DELAMINATION AND MULTIPLE DAMAGE PER B737 NTM 51-05-01 FLOOR PANEL OUT LIMITS PER B737SRM 53-00-50-1A-1; [02] VERIFIED STEP 1; [03] OK TO INSTALL REPAIR; [04] REPAIRED AT PANEL#241 AF AS PER B737-700 SRM 53-00-50-2R-7 MATERIAL USED P.O.1715777 AND PO.1150387
